# SDR CALA2023021300412

- Difficulty date: February 11, 2023
- Submitted: February 13, 2023
- Operation: Air carrier
- Aircraft: N37419
- Make and model: Boeing 737-900ER
- Aircraft serial: 31666
- Aircraft time: 47,254 hours, 16,698 cycles
- System (JASC): 5700 · Wing Structure
- Part: Angle
- Part number: 111A2201
- Condition: Unknown
- Location: Na
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MRD BROKEN MRD *EWR 01-2019Z* FOR AIRCRAFT 0419 BROKEN ON 01FEB23 17:10:45 ON FLIGHT 1340 FROM EWR TO DEN.  REASON: LOG PAGE 3741587 CREATE D NO FURTHER MAINTENANCE ACTION NEEDED
